# SDR SWAA2013013012113

- Difficulty date: January 8, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 662738
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD ENTRY DOOR THRESHOLD SUPPORT ANGLE AT BS 318 AND WL 208 AT LBL 60.  REMOVED AND REPLACED FWD ENTRY DOOR THRESHOLD SUPPORT ANGLES P/N 66-2738-1 PER SRM 51-40-05, SRM 51-40-02 AND DRAWING 66-2738.
